News – “Lil Xan warns Flamin’ Hot Cheetos are ‘one hell of a drug’ after hospital trip”

foxnews.com – Lil Xan is blaming a recent hospital trip on a certain spicy snack: Flamin’ Hot Cheetos.

The rapper, whose real name is Diego Leanos, delved into gory details about what happened in a Monday Instagram video.

“I just want to let everybody know that I was in the hospital, not due to any drugs but I guess I ate too many hot Cheetos and it ripped … something in my stomach open a little bit and I puked a little blood. So we good,” the 22-year-old told his fans.

The rapper warned followers about the product.

“Also be careful, Hot Cheetos are one hell of a drug aha !” Lil Xan stressed in the video caption.

Others weighed in on the scary situation in the comments section. 

“Man I eat hot Cheetos almost all the time,” one user wrote. 

Another urged caution, telling Lil Xan, “Bro you gotta be safe with them hot Cheetos too. Be safe with everything you put in your body homie.”

“Glad you are okay! Those hot Cheetos don’t play 😂” a supporter told the musical artist. 

The rapper teased the hospital trip, giving fans a glimpse of an ambulance on an Instagram Story before talking about the health scare.

Frito-Lay, which makes the snack, did not immediately respond to Fox News’ request for comment.


Dude this is the second time I’ve come across one of these Flaming Hot Cheetos hospitalizing people stories , I don’t know what a Lil Xan is but what I do know is that too much hot/spicy food tears up your stomach lining….so maybe chill the hell out people. Also how many bags of hot Cheetos must one eat for this to happen???

Advertisements

Leave a Reply